Advertisement

Reactions Weekly

, Volume 1746, Issue 1, pp 30–30 | Cite as

Antineoplastics

Bone marrow toxicity, peripheral polyneuropathy and posterior reversible encephalopathy syndrome: case report
Case report
  • 59 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A man in his fifties developed bone marrow toxicity characterised by thrombocytopenia and neutropenia following treatment with fluorouracil and oxaliplatin for rectal cancer. Thereafter he developed bone marrow toxicity characterised by thrombocytopenia following treatment with fluorouracil, irinotecan and bevacizumab for rectal cancer. Subsequently, he developed peripheral polyneuropathy and posterior reversible encephalopathy syndrome (PRES) following treatment with bevacizumab, cetuximab, fluorouracil, irinotecan, oxaliplatin and regorafenib for rectal cancer [dosages not stated; not all routes and duration of treatments to reaction onset stated].

The man, who had rectal cancer, started receiving chemotherapy treatment with fluorouracil and oxaliplatin. His concurrent...

Reference

  1. Aanes SG, et al. A man in his 50s with neurological symptoms during cancer treatment. Tidsskrift for den Norske Laegeforening 138: No. 17, 30 Oct 2018. Available from: URL: http://doi.org/10.4045/tidsskr.18.0096 [Norwegian;summarised from translation] - Norway

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations